Previous |  Up |  Next


Title: Гомоморфизмы унарных алгебрь (Russian)
Title: Homomorphisms of unary algebras (English)
Author: Jakubíková, Danica
Language: Russian
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 26
Issue: 4
Year: 1976
Pages: 317-322
Category: math
MSC: 06A06
MSC: 08Axx
idZBL: Zbl 0355.08004
idMR: MR0429698
Date available: 2009-09-25T08:45:19Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] MAЛЬЦEB A. И.: Aлгeбpaичecкиe cиcтeмы.Mocквa 1970.
Reference: [2] ЖEMБEPЫ И.: Xapàктepизaция oпepaций в aлгeбpax пpи пoмoщи чacтичнo yпopядoчeнныx мнoжecтв.Mat. Čas. 24, 1974, 277-282.


Files Size Format View
MathSlov_26-1976-4_6.pdf 863.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo